Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Two simple 2-dimensional abelian varieties defined over Q with Mordell-Weil group of rank at least 19

Title data

Stoll, Michael:
Two simple 2-dimensional abelian varieties defined over Q with Mordell-Weil group of rank at least 19.
In: Comptes Rendus de l'Académie des Sciences. Série I. Vol. 321 (1995) Issue 10 . - pp. 1341-1345.
ISSN 0764-4442

Project information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

We give two examples of curves of genus 2 defined over Q such that their Jacibian is simple and has Mordell-Weil group of rank >= 19.

Abstract in another language

On présente deux exemples de courbes de genre 2 définies sur Q dont les jacobiennes sont simples et ont un groupe de Mordell-Weil de rang >= 19.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Feb 2015 13:17
Last Modified: 19 Feb 2015 13:18
URI: https://eref.uni-bayreuth.de/id/eprint/7167